# SDR REXA2024103001198

- Difficulty date: March 14, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 26,242 hours, 21,276 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 CROSSBEAM FWD J-ANGLE IS CORRODED AROUND FASTENER RECEPTACLES. LOCATED AND DRILLED NEW J-ANGLE P/N CC670-34095-1SB LOCATED AT FS 280 BETWEEN RBL 12 TO LBL 12 IAW CRJ-900 SRM 51-40-11-001-001-A01 INSTALLED NEW J-ANGLE IAW CRJ-900 SRM 51-42-06-001-001-A01 51-42-21-001-001-A01
